# SDR SWAA020572

- Difficulty date: March 14, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 17,050 hours, 14,557 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD SVC DOOR EMERGENCY EXIT LIGHT INOP.  REPAIRED WIRE TO EXIT LIGHT PER MM.
